Pacific Journal of Mathematics

On a theorem of Koch.

Farshid Hajir

Article information

Source
Pacific J. Math. Volume 176, Number 1 (1996), 15-18.

Dates
First available: 6 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102352049

Zentralblatt MATH identifier
0879.11066

Mathematical Reviews number (MathSciNet)
MR1433980

Subjects
Primary: 11R37: Class field theory
Secondary: 11R29: Class numbers, class groups, discriminants

Citation

Hajir, Farshid. On a theorem of Koch. Pacific Journal of Mathematics 176 (1996), no. 1, 15--18. http://projecteuclid.org/euclid.pjm/1102352049.


Export citation

References

  • [1] E. Benjamin, Remarks concerning the 2-Hilbertclass field of imaginaryquadratic number fields, Bull. Austral. Math. Soc, 48 (1993),379-383.
  • [2] F. Hajir, On the growth of p-class groups in p-class field towers, J. Algebra, to appear..
  • [3] H. Koch, Uber den 2-Klassenkrperturm eines quadratischen Zahlkrpers. I, J. Reine Angew. Math., 214/215 (1964),201-206.
  • [4] H. Koch, Zum Satz von Golod-Schafarewitsch, Math. Nachr., 42 (1969),321-333.
  • [5] H. Koch, Galoissche Theorie der p-Erweiterungen, VFB Deutscher Verlag der Wis- senschaften, Berlin, 1970.
  • [6] H. Koch and B. Venkov, Uber den p-Klassenkrperturm eines imaginr quadratis- chen Zahlkrpers, Asterisque, 24/25 (1975),57-67.
  • [7] S. Louboutin, Norme relative de I'unite fondamerntale et 2-rang du groupedes classes d'ideaux de certains corps biquadratiques, Acta Arith., 58 (1991),273-288.
  • [8] J. Martinet, Tours de corps de classes et estimations de discriminants, Inv. Math., 44 (1978),65-73.
  • [9] L. Redei and H. Reichardt, Die durch vier teilbaren Invarianten der Klassengruppe eines quadratischenZahlkrpers, J. Reine Angew. Math., 170 (1933),69-74.
  • [10] L. Redei, Arithmetischer Beweis des Satzes uber die Anzahl der durch vierteilbaren Invarianten der absoluten Klassengruppe im quadratischen Zahlkrper, J. Reine Angew. Math., 171 (1934),55-60.
  • [11] R. Schoof, Infinite class field towers of quadratic fields, J. Reine Angew. Math., 372 (1987),209-220.
  • [12] O. Taussky, A remark on the class field tower, J. London Math. Soc, 12 (1937), 82-85.